MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 7 FR. PTFE INTRO KIT; PTFE PEEL-APART INTRODUCERS

BARD ACCESS SYSTEMS 7 FR. PTFE INTRO KIT; PTFE PEEL-APART INTRODUCERS
Model Number 0601170
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, therefore a lot history review will be performed.The device was not returned for evaluation; therefore the investigation is inconclusive as no objective evidence was provided for review.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0601170 ptfe peel-apart introducers allegedly experienced a fracture.The information was received from one source.One patient was involved with no reported patient injury.The patient¿s age, weight, and gender were not provided.

Brand Name
7 FR. PTFE INTRO KIT
Common Device Name
PTFE PEEL-APART INTRODUCERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9967927
Report Number3006260740-2020-01334
Device Sequence Number17232206
Product Code DYB
UDI-Device Identifier00801741038327
UDI-Public(01)00801741038327
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601170
Device Catalogue Number0601170
Device Lot NumberREDU2548
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1